MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 8" (20 CM) APPX 0.38 ML, SMALLBORE BIFUSE EXT SET W/2 MICROCLAVE® CLEAR, 2 CLAMP; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 8" (20 CM) APPX 0.38 ML, SMALLBORE BIFUSE EXT SET W/2 MICROCLAVE® CLEAR, 2 CLAMP; STOPCOCK, I.V. SET
Catalog Number MC330359
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that with the smallbore bifuse extension set with 2 microclave® clear, 2 clamps (white, blue), luer lock.The patient's line was noted to be leaking.Upon further inspection the white port of bifuse noted to be leaking.The pump showed high pressure but had not alarmed.There was patient involvement and there was a delay in therapy.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary when additional reportable information becomes available.
 
Additional Manufacturer Narrative
Investigation summary: received the following: one (1) used.List #mc330359, 8" (20 cm) appx 0.38 ml, smallbore bifuse ext set w/2 microclave¿ clear, 2 clamps (white, blue), luer lock.; lot #14271029.One (1) new.List #mc330359, 8" (20 cm) appx 0.38 ml, smallbore bifuse ext set w/2 microclave¿ clear, 2 clamps (white, blue), luer lock.; lot #14271029.No visual damages or anomalies were observed.The reported complaint of a leak could be confirmed.The returned sample was tested and a leak was observed on the microclave on the line with a white clamp.The microclave was disassemble and was found to have a crushed spike and a torn seal.The probable cause is from the use of an incompatible mating device.The directions for use states: the clave connector is compatible with luers with an internal diameter (id) between 0.062" and 0.110".The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
8" (20 CM) APPX 0.38 ML, SMALLBORE BIFUSE EXT SET W/2 MICROCLAVE® CLEAR, 2 CLAMP
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22135825
Report Number9617594-2025-01144
Device Sequence Number12850559
Product Code FMG
UDI-Device Identifier00887709085282
UDI-Public(01)00887709085282(17)300101(10)14271029
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC330359
Device Lot Number14271029
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/08/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2025
Supplement Date Received by Manufacturer06/10/2025
Initial Report FDA Received Date06/03/2025
Supplement Report FDA Received Date07/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LARONIDASE.
Patient SexUnknown